# SDR P5CA2016052900120

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 15,845 hours, 2,309 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Nr 6
- Part time: 6,088 hours, 904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED WITH TOTAL LOSS OF TREAD OF NR 6 TIRE. TIRE STILL INFLATED.  R & R NR 6 AND NR 5, WHEEL ASSEMBLIES IAW AMM 32-45-01.  ALSO, ACCOMPLISHED CONDITIONAL INSPECTION IAW AMM 05-51-34-202-001.
